# SDR C2XA98CL013

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3280 - CREW REPORTED THE NOSE GEAR LIGHT BARELY ILLUMINATES IN THE AIR BUT COMES TO FULL BRIGHTENSS ON THE GROUND.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE NOSE GEAR ACTUATOR IAW B1900D MM 32-30-14.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
